zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic properties of expansive homeomorphisms. (English) Zbl 0176.20701
[1]R. L. Adler, A. G. Konheim andM. H. McAndrew, Topological entropy,Trans. Amer. Math. Soc. 114 (1965), 309–319. · doi:10.1090/S0002-9947-1965-0175106-9
[2]B. F. Bryant, Expansive self-homeomorphisms of a compact metric space,Amer. Math. Monthly 69 (1962), 386–391. · Zbl 0107.16502 · doi:10.2307/2312129
[3]M. Eisenberg, Expansive transformation semigroups of endomorphisms,Fund. Math. 59 (1966), 313–321.
[4]P. R. Halmos,Lectures on Ergodic Theory, Chelsea Publ. Co., New York, 1956.
[5]H. B. Keynes andJ. B. Robertson, Generators for topological entropy and expansiveness,Math. Systems Theory 3 (1969), 51–59. · Zbl 0176.20603 · doi:10.1007/BF01695625
[6]H. B. Keynes andJ. B. Robertson, Generators for topological entropy and expansiveness,Notices Amer. Math. Soc. 15 (1968), 505–506.
[7]W. L. Reddy, Lifting expansive homeomorphisms to symbolic flows,Math. Systems Theory 2 (1968), 91–92. · Zbl 0157.29702 · doi:10.1007/BF01691348
[8]S. Smale, Differentiable dynamical systems,Bull. Amer. Math. Soc. 73 (1967), 747–817. · Zbl 0202.55202 · doi:10.1090/S0002-9904-1967-11798-1
[9]W. R. Utz, Unstable homeomorphisms,Proc. Amer. Math. Soc. 1 (1950), 769–774. · doi:10.1090/S0002-9939-1950-0038022-3